Biblioteca de la Universidad Complutense de Madrid

Corrigendum to “locally definable groups in o-minimal structures"

Impacto



Baro González, Elías y Edmundo, Mario J. (2008) Corrigendum to “locally definable groups in o-minimal structures". Journal of Algebra, 320 (7). pp. 3079-3080. ISSN 0021-8693

[img]
Vista previa
PDF
205kB

URL Oficial: http://0-www.sciencedirect.com.cisne.sim.ucm.es/science/journal/00218693



Resumen

In this short note we show that we must replace the notion of connectedness used in the second author's paper cited in the heading. In particular, we show that with the current notion of connectedness some statements are false.


Tipo de documento:Artículo
Palabras clave:Group theory; Conjugacy class sizes
Materias:Ciencias > Matemáticas > Álgebra
Código ID:14448
Depositado:23 Ene 2012 11:38
Última Modificación:06 Feb 2014 10:01

Sólo personal del repositorio: página de control del artículo